MathSciNet Relay Station
MathSciNet bibliographic data
MR1824960 32H50 (37F10)
Dinh, Tien-Cuong Sur les endomorphismes polynomiaux permutables de ${\Bbb C}^2$. (French) [On permutable polynomial endomorphisms in ${\Bbb C}^2$] Ann. Inst. Fourier (Grenoble) 51 (2001), no. 2, 431–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement